# SDR AALA202204087690

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A300*
- Aircraft serial: 6482
- Aircraft time: 23,442 hours, 6,915 cycles
- Engine: Iae V2533A5
- Engine time: 23,442 hours, 6,915 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG OIL FUMES ON DESCENT BELOW 14000 FT IN FLIGHT DECK. MAINTENANCE: FOUND THE #2 ENGINE GEARBOX BREATHER OUT DUCT LEAKING OIL AND REPLACED THE GEARBOX BREATHER SEAL ASSEMBLY PER AMM 72-60-31-400. NO LEAKS OR ODORS NOTED.
